MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; CURVED-TIP STAPLER 30

INTUITIVE SURGICAL, INC ENDOWRIST; CURVED-TIP STAPLER 30
Model Number 470530-09
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive the da vinci product with an alleged issue to perform failure analysis.This report is a related record of another complaint.Please refer to the report with mfr report number 2955842-2025-38629 for the curved-tip 30 stapler instrument used in the same procedure.
 
Event or Problem Description
It was reported that during a da vinci-assisted pulmonary segmentectomy surgical procedure, the 30 curved-tip stapler instrument got stuck while being used since it had sutured and cut half the length to be sutured.There was no report of patient harm, adverse outcome, or injury.Intuitive surgical (is) contacted the customer and obtained the following additional information regarding this event: the instrument and accessory were inspected prior to use, with no damage or abnormalities noted.The incident involved a green stapler reload, chosen for its clinical suitability, during the first staple fire in a segmental lung resection targeting the bronchus.The tissue was neither calcified nor had it been exposed to radiation or chemotherapy, and there was no tissue tension or bunching.The issue involved a partial fire, resulting in an exposed blade and missing staples from the staple line, but no malformed staples, gaps, or deployment of staples occurred unexpectedly.There were no obstructions or prior staple lines encountered, and the stapler did not get stuck to the tissue.No errors or messages were noted, and there was no bleeding, unplanned tissue removal, or fragments detached from the device.A 15-minute delay occurred due to the instrument issue.The procedure was completed robotically without injury to the patient.

Brand Name
ENDOWRIST
Common Device Name
CURVED-TIP STAPLER 30
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23100724
Report Number2955842-2025-38628
Device Sequence Number12916085
Product Code NAY
UDI-Device Identifier00886874112717
UDI-Public(01)00886874112717(11)240606(10)T10240606(91)0003
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K152421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470530-09
Device Catalogue Number470530
Device Lot NumberT10240606 0003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown